| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vticm5 13.2 implantable collamer lens of -11.00/1.5/090 (sphere/cylinder/axis) lens tore during injection and also got stuck in cartridge on (b)(6) 2023.On (b)(6) 2023 the lens was implanted removed and replaced intraoperatively for spherical lens of the same size and the problem was resolved.Cause reported as device."the lens would not stay forward in the shooter and it continued to slip backwards and got caught during insertion.".